# SDR SWAA970461

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, CONTROL TOWER NOTED A STREAM OF VAPOR COMING FROM LEFT WING TIP, SUSPECTED FUEL VENTING.  TRANSFERRED FUEL FROM NUMBER 1 TANK TO CENTER.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  PERFORMED OVERWEIGHT LANDING INSPECTION, DEFERRED NUMBER 1 REFUELING VALVE PER MEL.
